MAUDE Adverse Event Report: NITILOOP LTD NOVACROSS MICROCATHETER; PERCUTANEOUS CATHETER

NITILOOP LTD NOVACROSS MICROCATHETER; PERCUTANEOUS CATHETER
Model Number NOVACROSS XTREME
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Peripheral Vascular Disease (2002); No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physician used the device and deployed it through a very calcified lesion.While the tip was sublumenal, the user applied forces with no indication of tip advancement.
 
Event or Problem Description
Tip of device broke off in subintimal space of tibial artery.Left in place.Procedure completed successfully.

Brand Name
NOVACROSS MICROCATHETER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
NITILOOP LTD
1 tidhar
pardes hanna, ha zafon, 37110 01
IS  3711001
MDR Report Key9714168
Report Number3011816495-2020-00002
Device Sequence Number3171866
Product Code DQY
UDI-Device Identifier07290017436012
UDI-Public07290017436012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172297
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberNOVACROSS XTREME
Device Catalogue NumberA02-108
Device Lot NumberFP.000042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight62